# SDR CA980819006

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 100BEECH
- Engine: Pwa PT6A28
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 1153800025
- Condition: Failed
- Location: Mlg
- Component: 1153800025
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LANDING GEAR (LDG) WOULD NOT RETRACT ON TAKEOFF.  LANDING GEAR MANUALLY EXTENDED AND AIRCRAFT LANDED SAFELY.  MAINTENANCE CHECK REVEALED LANDING GEAR RETRACT MOTOR HAD FAILED.  PART TC:  415.
